MAUDE Adverse Event Report: ETHICON INC. PVP MEDIUM 6.4CM X 6.4CM; MESH, SURGICAL, POLYMERIC

ETHICON INC. PVP MEDIUM 6.4CM X 6.4CM; MESH, SURGICAL, POLYMERIC
Catalog Number PVPM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Inflammation (1932); Pain (1994)
Date of Event 01/31/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.To date it has been reported that the device will not be returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that a patient underwent a procedure on (b)(6) 2019 and mesh was implanted.The patient reported experiencing intolerable abdominal pain since prosthesis placement.These pains led the patient to consult a pain center for 3 years.The patient had to be re-operated 2 months after the implantation of the prosthesis to clean the area and remove the residues of prosthesis.The area was too inflamed to put back a prosthesis so the patient only had sutures that dropped in the months that followed.So the patient has an eventration currently and still pain.The patient suffered the martyr for years until they lost their job, could not move.The pains were very violent: in stabbing, also neuropathic pains with electric shocks as soon as the patient moved, with each movement.The patient regularly consulted the pain center.Today the patient reports being disabled and live as if they were 90 years old.No further information is available or could be obtained as reporter details have not been disclosed (confidential).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional information: h6 type of investigation a manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.

Brand Name
PVP MEDIUM 6.4CM X 6.4CM
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-GMBH
robert-koch strasse 1
p.o. box 1409
norderstedt
GM  
Manufacturer Contact
orla o'mahony
1000 route 202
raritan, NJ 08869
3035526892
MDR Report Key24154067
Report Number2210968-2026-00860
Device Sequence Number10021097
Product Code FTL
UDI-Device Identifier10705031132405
UDI-Public(01)10705031132405(17)210630(10)PHBBCHB0
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K061533
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2021
Device Catalogue NumberPVPM
Device Lot NumberPHBBCHB0
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2026
Supplement Date Received by Manufacturer02/16/2026
Initial Report FDA Received Date01/22/2026
Supplement Report FDA Received Date03/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/01/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown